# SDR 95ZZZW310

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 1150
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR HAD SKIN BULGE AT FS 1150 AT STR 23R.  REMOVED STRINGER AND FASTENER AS PER SRM 53-10-3.  REMOVED SURFACE CORROSION ON SKIN IN SECTION AS PER SRM 51-10-6 LESS THAN .003.  ALODINE AND PRIMED AS PER SRM 51-10-2. INSTALLED STR 23R BETWEEN STA 1130 TO 1170 AS PER SRM 53-10-3.  TOTAL CYCLES 29577.
